# SDR P5CA9800309

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Delaminated
- Location: Rt Mlg Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING GEAR I/B STRUT DOOR AFT EDGE FOUND DISBONDED.  FIBERGLASS REPAIRED PER SRM 51-40-06 PARAGRAPH 2.
